On a Construction of Infinite Families of Regular Cayley Maps

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: February 28, 1995

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jajcay, R. On a Construction of Infinite Families of Regular Cayley Maps. Combinatorica 18, 191–199 (1998). https://doi.org/10.1007/PL00009816

Download citation

  • AMS Subject Classification (1991) Classes:  05C10, 05C25